Alert archive / Florida / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 4, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Feb 24, 2010, 10:19 AM EST for Palm Beach County, Florida. It was in force for 26 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2010, 10:19 AM EST (15:19 UTC)
- Expired
- Feb 24, 2010, 10:45 AM EST
- In force
- 26 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 122 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 10:24 AM EST | HAIL 1 | 3 Sw Greenacres City, FL | 1 INCH HAIL REPORTED BY COCORAHS OBSERVER 4.2 MILES NNW OF ABERDEEN, 0.58 INCHES OF RAIN IN LESS THAN 25 MINUTES. |
| Feb 24, 10:26 AM EST | HAIL 0.88 | 3 Se Wellington, FL | VARYING SIZES FROM PEA TO DIME TO NICKEL SIZE HAIL, TWO REPORTS OF NICKEL SIZE HAIL |
| Feb 24, 10:28 AM EST | TSTM WND DMG | 2 Se Wellington, FL | FRONT DOOR BLOWN IN, DOWNED TREE BRANCHES AND FLIPPED VENDING MACHINE AT LAKE WORTH ROAD AND US 441, DIME SIZE HAIL ALSO REPORTED. |
| Feb 24, 10:30 AM EST | HAIL 0.25 | Greenacres City, FL | PEA SIZE HAIL REPORTED AT PURDY LANE AND HAVERHILL ROAD |
| Feb 24, 10:35 AM EST | HAIL 1.75 | 3 Wsw Haverhill, FL | EMERGENCY MANAGER REPORTED GOLF BALL SIZED HAIL AT OKEHEELEE PARK NEAR THE FLORIDA TURNPIKE AND FOREST HILL DRIVE. |
| Feb 24, 10:39 AM EST | TSTM WND GST 62 | West Palm Beach, FL | AT PALM BEACH INTERNATIONAL AIRPORT. HAIL ALSO REPORTED UNKNOWN SIZE |
| Feb 24, 10:43 AM EST | HAIL 1.75 | West Palm Beach, FL | OKEECHOBEE ROAD AND MILITARY TRAIL IN WEST PALM BEACH WITH WIND GUSTS ESTIMATED 40 MPH. |
| Feb 24, 10:45 AM EST | HAIL 0.5 | West Palm Beach, FL | DIME SIZE HAIL REPORTED AT OKEECHOBEE ROAD AND CONGRESS IN WEST PALM BEACH |
| Feb 24, 10:45 AM EST | HAIL 1 | West Palm Beach, FL | HAIL REPORTED AT OKEECHOBEE ROAD AND CONGRESS IN WEST PALM BEACH WAS MEASURED AND CORRECTED TO QUARTER SIZE HAIL. |
| Feb 24, 10:45 AM EST | MARINE TSTM WIND 40 | 2 Sse Riviera Beach, FL | RECORDED AT MANGONIA PARK WEATHER FLOW SITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 3.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1030 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
660
WUUS52 KMFL 241519
SVRMFL
FLC099-241545-
/O.NEW.KMFL.SV.W.0004.100224T1519Z-100224T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1019 AM EST WED FEB 24 2010
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PALM BEACH COUNTY IN SOUTHEAST FLORIDA...
THIS INCLUDES THE CITIES OF...WEST PALM BEACH...RIVIERA BEACH...
LAKE WORTH...BOYNTON BEACH...
* UNTIL 1045 AM EST
* AT 1016 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
WEST OF LOXAHATCHEE NATIONAL WILDLIFE REFUGE...AND MOVING NORTHEAST
AT 40 MPH.
* THE STORM WILL AFFECT...
LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
VILLAGE OF GOLF...
WELLINGTON...
GOLDEN LAKES...
HAVERHILL...
WEST PALM BEACH...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 2655 8004 2651 8004 2638 8029 2652 8042
2692 8006 2691 8005 2682 8004 2677 8005
2677 8004 2675 8003 2674 8004 2658 8003
2655 8003
TIME...MOT...LOC 1518Z 221DEG 35KT 2653 8028
$$
GR1 follow-up statement
227
WWUS52 KMFL 241540
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1040 AM EST WED FEB 24 2010
FLC099-241545-
/O.CON.KMFL.SV.W.0004.000000T0000Z-100224T1545Z/
PALM BEACH FL-
1040 AM EST WED FEB 24 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM EST
FOR EAST CENTRAL PALM BEACH COUNTY...
AT 1036 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING HAIL TO NICKEL SIZE AND
WIND GUSTS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR GOLDEN
LAKES...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL AFFECT THE CITY
OF WEST PALM BEACH AND SURROUNDING COMMUNITIES.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2655 8004 2651 8004 2638 8029 2652 8042
2692 8006 2691 8005 2682 8004 2677 8005
2677 8004 2675 8003 2674 8004 2658 8003
2655 8003
TIME...MOT...LOC 1538Z 221DEG 35KT 2668 8013
$$
GRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 6:30 AM EST, 3 hours 49 minutes earlier.
Area forecast discussion, Feb 24, 6:30 AM EST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
630 AM EST WED FEB 24 2010
.AVIATION...VFR WILL PREVAIL WITH JUST BRIEF MVFR OVER THE NEXT HR
OR SO. ISOLATED SHOWERS WILL BE AROUND. DURING THE
AFTERNOON...EXPECT SCATTERED THUNDERSTORMS...BUT GIVEN UNCERTAINTY
IN LOCATION AND TIMING...DECIDED TO JUST MAINTAIN VCTS AT THIS
TIME. ISOLATED STRONG GUSTS AOA 40KT POSSIBLE IN THE STRONGER
STORMS THIS AFTERNOON WITH BRIEF IFR CONDS. COLD FRONT WILL MOVE
THROUGH EARLY THIS EVENING WITH WINDS TURNING NW AND GUSTY.
/GREGORIA
&&
.PREV DISCUSSION... /ISSUED 456 AM EST WED FEB 24 2010/
DISCUSSION...A STRONG SHORT WAVE DIGGING INTO THE SOUTHEAST STATES
TODAY WILL GENERATE AN AREA OF LOW PRESSURE ACROSS THE EASTERN
GOFMEX BY LATE THIS MORNING. THIS ALREADY EVIDENT ON RADAR IMAGERY
WITH A NARROW BAND OF SHOWERS THAT HAS DEVELOPED ALONG A WARM
FRONTAL BOUNDARY. THIS SHORT WAVE ALSO CARVING OUT A LARGE SCALE
TROUGH OVER EASTERN NORTH AMERICA WHICH WILL SEND AN ARCTIC COLD
FRONT ACROSS SOUTH FLORIDA THIS EVENING. AS THE SURFACE LOW AND COLD
FRONT APPROACH THE REGION, THE AIRMASS WILL RAPIDLY DESTABILIZE
WHICH WILL THE SET THE STAGE FOR NUMEROUS CONVECTION TO DEVELOP BY
THIS AFTERNOON AND MOVE FROM WEST TO EAST. THERE WILL BE AMPLE LOW
LEVEL LAPSE RATES ALONG WITH DEEP LAYER SHEAR SO SOME STORMS ARE
CAPABLE OF BECOMING STRONG PRODUCING WIND GUSTS AROUND 50 MPH ALONG
WITH BRIEF HEAVY DOWNPOURS. GENERAL RAINFALL AMOUNTS ARE EXPECTED TO
BE LESS THAN ONE HALF INCH, BUT ANY TSRA THAT MOVES ACROSS THE AREA
WILL PRODUCE ISOLATED AMOUNTS OF ONE TO TWO INCHES. AS THE FRONT
SWEEPS THROUGH, CONVECTION WILL MOVE OFF THE SOUTHEAST COAST EARLY
IN THE EVENING WITH TEMPERATURES FALLING INTO THE 40S BY LATE
TONIGHT OVER MUCH OF THE REGION WITH LOWER TO MID 50S ALONG THE
SOUTHEAST COAST. TEMPERATURES WILL REMAIN WELL BELOW NORMAL FOR LATE
FEBRUARY WITH READINGS ONLY REACHING THE MID 60S THURSDAY AFTERNOON
AND THEN PLUMMETING TO NEAR FREEZING THURSDAY NIGHT ACROSS THE LAKE
REGION AND INLAND COLLIER COUNTY RANGING TO THE LOWER AND MID 40S
ALONG THE SOUTHEAST COAST. THESE TEMPERATURES WILL BE AROUND 15
DEGREES BELOW NORMAL BUT STILL ABOVE RECORD MINIMUMS FOR THE 26TH OF
FEBRUARY. THE AIRMASS WILL MODIFY OVER THE WEEKEND BUT ANOTHER
WEAKER COLD FRONT WILL MOVE THROUGH ON SATURDAY WITH A CHANCE OF
SHOWERS. AS THE CURRENT UPPER AIR PATTERN REMAINS VERY PROGRESSIVE,
THE GFS AND ECMWF CONTINUE TO DEVELOP A POWERFUL MID LEVEL LOW
PRESSURE OVER THE SOUTHEAST STATES WITH THE GFS THE FARTHEST SOUTH.
THE GFS EVEN SHOWS A SURFACE LOW TRACKING ACROSS SOUTH CENTRAL
FLORIDA NEAR THE LAKE REGION. IF THIS VERIFIES, IT COULD BE A
SIGNIFICANT WEATHER PRODUCER FOR THE REGION. THIS SYSTEM WILL BE
MONITORED VERY CLOSELY OVER THE NEXT SEVERAL DAYS SO STAY TUNED FOR
FURTHER UPDATES.
MARINE...A VERY STRONG COLD FRONT WILL MOVE ACROSS THE SOUTH
FLORIDA WATERS THIS EVENING WITH STRONG HIGH PRESSURE BUILDING THE
FRONT TONIGHT AND THURSDAY. THIS WILL PRODUCE STRONG NORTHWEST
WIND OF 20 TO 25 KNOTS OVER MOST OF THE LOCAL WATERS WITH ROUGH
SEAS DEVELOPING LATE TONIGHT AND CONTINUING THURSDAY BEFORE
SUBSIDING ON FRIDAY INTO THE UPCOMING WEEKEND AS THE WIND DIMINISHES.
FIRE WEATHER...A VERY STRONG COLD FRONT WILL MOVE ACROSS SOUTH
FLORIDA THIS EVENING WITH MUCH DRIER AIR FILTERING DOWN THE
PENINSULA ON THURSDAY. THIS WILL PRODUCE RH VALUES BELOW 35
PERCENT ACROSS MUCH OF THE REGION THURSDAY AFTERNOON AND AGAIN
FRIDAY AFTERNOON. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MOST OF
THE AREA FOR THURSDAY AFTERNOON WITH THE EXCEPTION OF COASTAL
COLLIER AND FAR SOUTH MIAMI-DADE COUNTIES. ANOTHER WATCH MAY BE
ISSUED FOR FRIDAY FOR SIMILAR CONDITIONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 80 48 64 41 / 70 40 0 0
FORT LAUDERDALE 79 50 67 44 / 70 50 0 0
MIAMI 82 53 66 45 / 70 50 0 0
NAPLES 74 54 63 41 / 70 20 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH THURSDAY AFTERNOON FOR COASTAL BROWARD-
COASTAL MIAMI DADE-COASTAL PALM BEACH-GLADES-HENDRY-INLAND
BROWARD-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-
METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
DENSE FOG ADVISORY UNTIL 9 AM EST THIS MORNING FOR FAR SOUTH
MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-
INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE.
FREEZE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY MORNING FOR
GLADES-HENDRY-INLAND COLLIER-INLAND PALM BEACH.
AM...NONE.
GM...NONE.
&&
LONG TERM...30/KOB
SHORT TERM/AVIATION...57/DGHazardous weather outlook, Feb 24, 9:00 AM EST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 900 AM EST WED FEB 24 2010 FLZ063-066>075-168-172>174-250030- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 900 AM EST WED FEB 24 2010 ...A FEW STRONG STORMS POSSIBLE THROUGH EARLY EVENING... ...FREEZE WATCH GLADES/HENDRY/INLAND PALM BEACH/INLAND COLLIER FRI MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AND LINGER AROUND INTO THE EARLY EVENING HOURS AS A FRONT SWEEPS ACROSS SOUTH FLORIDA. GUSTY WINDS, SMALL HAIL, BRIEF PERIODS OF HEAVY DOWNPOURS, AND OCCASIONAL LIGHTNING STRIKES ARE CONCERNS WITH THE STORMS TODAY. A FEW STORMS COULD PRODUCE WIND GUSTS OF 40 TO 50 MPH. THE MAIN AREA LIKELY TO BE AFFECTED BY THE STRONGEST ACTIVITY TODAY WILL BE AREAS ALONG AND SOUTH OF A LINE FROM WEST PALM BEACH TO NAPLES. WIND: THE STRONGEST STORMS TODAY COULD PRODUCE WIND GUSTS OF 40 TO 50 MPH. ALSO, WINDS WILL INCREASE ACROSS THE LOCAL WATERS BEHIND A COLD FRONT TONIGHT, WITH SUSTAINED WINDS OF AROUND 25 KNOTS EXPECTED ACROSS THE OFFSHORE GULF AND ATLANTIC WATERS. TORNADOES: THERE IS A REMOTE POSSIBILITY OF AN ISOLATED TORNADO OR WATERSPOUT ACROSS MAINLAND SOUTH FLORIDA AND THE ADJACENT COASTAL WATERS THROUGH THIS EVENING MAINLY ALONG AND SOUTH OF A LINE EXTENDING FROM WEST PALM BEACH TO NAPLES. FLOODING: THERE IS ALSO A SLIGHT RISK OF MINOR STREET FLOODING TODAY DUE TO HEAVY DOWNPOURS FROM SHOWERS OR THUNDERSTORMS. WAVES: SEAS WILL BUILD TO 7 FEET OR HIGHER ACROSS THE OFFSHORE GULF AND ATLANTIC WATERS TONIGHT. TEMPERATURES: MUCH COLDER AIR WILL PUSH INTO THE AREA TONIGHT WITH LOWS EXPECTED TO FALL INTO THE LOWER TO MID 40S OVER THE INTERIOR AND UPPER 40S TO LOWER 50S ELSEWHERE. WIND CHILL READINGS WILL BE IN THE 30S INTERIOR TO THE 40S TO NEAR 50 ELSEWHERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY COLD TEMPERATURES ARE EXPECTED THURSDAY NIGHT INTO FRIDAY MORNING. LOWS WILL FALL INTO THE 30S OVER THE INTERIOR TO THE 40S ALONG THE COASTS. FREEZING TEMPERATURES ARE POSSIBLE ACROSS GLADES, HENDRY, INLAND PALM BEACH, AND INLAND COLLIER COUNTIES. A FREEZE WATCH IS NOW IN EFFECT FOR THESE AREAS FRIDAY MORNING FOR THE POTENTIAL OF A FREEZE. POOR MARINE CONDITIONS ARE EXPECTED ON THURSDAY WITH RATHER STRONG NORTHWEST WINDS AND HAZARDOUS SEAS IN THE GULF STREAM AND OFFSHORE GULF WATERS. THERE ARE INDICATIONS THAT LOW PRESSURE MAY DEVELOP OVER THE GULF OF MEXICO ON MONDAY...TRACKING ACROSS NORTH OR CENTRAL FLORIDA MONDAY NIGHT OR TUESDAY WHILE RAPIDLY STRENGTHENING. SHOULD THIS OCCUR...SEVERE WEATHER WOULD BE A DISTINCT POSSIBILITY ACROSS THE LOCAL AREA MONDAY NIGHT OR TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY STRONG WINDS GUSTS, HAIL OR HIGH RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. PS
In the hours before
Special weather statement, Feb 24, 6:38 AM EST, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
638 AM EST WED FEB 24 2010
FLZ075-241215-
MAINLAND MONROE FL-
638 AM EST WED FEB 24 2010
...STRONG THUNDERSTORM MOVING ACROSS CAPE SABLE...
AT 638 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF MIDDLE CAPE SABLE...MOVING
NORTHEAST AT 25 MPH.
THIS STORM WILL AFFECT...
RURAL SOUTHERN MAINLAND MONROE COUNTY
RURAL SOUTHEASTERN MAINLAND MONROE COUNTY
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 MPH...WHICH CAN DOWN
SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2518 8115 2522 8117 2534 8110 2529 8107
2530 8105 2528 8105 2529 8100 2525 8100
2524 8096 2525 8095 2527 8098 2530 8096
2533 8097 2531 8100 2536 8109 2542 8106
2526 8086 2512 8100
TIME...MOT...LOC 1138Z 242DEG 21KT 2515 8105
GREGORIASpecial weather statement, Feb 24, 9:29 AM EST, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 929 AM EST WED FEB 24 2010 FLZ071-072-241500- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- 929 AM EST WED FEB 24 2010 ...STRONG THUNDERSTORM MOVING ACROSS ALLIGATOR ALLEY 10 TO 15 MILES WEST OF HIGHWAY 27... AT 927 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES SOUTHWEST OF INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MOVING NORTHEAST AT 35 MPH. THIS STORM WILL AFFECT... INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL... MILE MARKER 30 ON ALLIGATOR ALLEY... EAST TOLL GATE ON ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2629 8061 2618 8037 2598 8066 2610 8080 TIME...MOT...LOC 1427Z 225DEG 29KT 2611 8065 GR
Special weather statement, Feb 24, 9:36 AM EST, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 936 AM EST WED FEB 24 2010 FLZ071-241500- INLAND BROWARD COUNTY FL- 936 AM EST WED FEB 24 2010 ...STRONG THUNDERSTORM MOVING TOWARDS NORTH CENTRAL BROWARD COUNTY... AT 933 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MOVING NORTHEAST AT 30 MPH. THIS STORM WILL MOVE OVER THE NORTH SECTIONS OF HIGHWAY 27 IN BROWARD COUNTY. RADAR INDICATED A HIGH PROBABILITY OF THIS STORM PRODUCING NICKEL SIZE HAIL. THIS STORM WILL AFFECT... MILE MARKER 30 ON ALLIGATOR ALLEY... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2633 8057 2632 8033 2610 8057 2619 8071 TIME...MOT...LOC 1434Z 226DEG 27KT 2618 8058 GR
Special weather statement, Feb 24, 9:52 AM EST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
952 AM EST WED FEB 24 2010
FLZ067-068-071-072-168-241515-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-
952 AM EST WED FEB 24 2010
...STRONG THUNDERSTORM MOVING ACROSS NORTH CENTRAL BROWARD COUNTY
AND INTO SOUTHEAST PALM BEACH COUNTY...
AT 949 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES NORTH OF INTERSECTION I-75 AND U.S.
27...MOVING NORTHEAST AT 35 MPH.
THIS STORM WILL AFFECT...
PARKLAND...
SOUTH COUNTY REGIONAL PARK...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE UP TO PEA TO NICKEL SIZED HAIL AND
GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN
A SAFE BUILDING UNTIL THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2673 8024 2659 8006 2636 8012 2618 8046
2630 8059
TIME...MOT...LOC 1451Z 220DEG 34KT 2632 8046
GRThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 2:44 AM EST | Dense Fog Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 6 hr |
| Feb 24, 4:28 AM EST | Freeze Watch | MFL | Collier, Glades, Hendry, Palm Beach | 24 hr |
| Feb 24, 4:50 AM EST | Fire Weather Watch | MFL | Broward, Miami-Dade, Palm Beach | 11 hr |
| Feb 24, 6:38 AM EST | Special Weather Statement | MFL | Monroe | 37 min |
| Feb 24, 9:06 AM EST | Small Craft Advisory | MFL | 43 hr | |
| Feb 24, 9:29 AM EST | Special Weather Statement | MFL | Broward | 31 min |
| Feb 24, 9:36 AM EST | Special Weather Statement | MFL | Broward | 24 min |
| Feb 24, 9:52 AM EST | Special Weather Statement | MFL | Palm Beach | 23 min |
| Feb 24, 10:13 AM EST | Special Marine Warning | MFL | 62 min | |
| Feb 24, 10:26 AM EST | Special Marine Warning | MFL | 94 min | |
| Feb 24, 10:46 AM EST | Severe Thunderstorm Warning | MFL | Palm Beach | 18 min |
| Feb 24, 10:47 AM EST | Special Weather Statement | MFL | Hendry | 43 min |
| Feb 24, 11:10 AM EST | Special Marine Warning | MFL | 50 min | |
| Feb 24, 11:20 AM EST | Special Marine Warning | MFL | 55 min | |
| Feb 24, 11:21 AM EST | Special Weather Statement | MFL | Palm Beach | 39 min |
| Feb 24, 11:53 AM EST | Severe Thunderstorm Warning | MFL | Palm Beach | 24 min |
| Feb 24, 1:23 PM EST | Severe Thunderstorm Warning | MFL | Miami-Dade | 22 min |
| Feb 24, 1:24 PM EST | Special Weather Statement | MFL | Glades | 51 min |
| Feb 24, 1:50 PM EST | Special Weather Statement | MFL | Broward | 40 min |
| Feb 24, 1:56 PM EST | Special Marine Warning | MFL | 64 min | |
| Feb 24, 2:19 PM EST | Special Weather Statement | MFL | Broward | 26 min |
| Feb 24, 2:29 PM EST | Special Weather Statement | MFL | Palm Beach | 46 min |
| Feb 24, 2:36 PM EST | Special Marine Warning | MFL | 54 min | |
| Feb 24, 2:36 PM EST | Severe Thunderstorm Warning | MFL | Glades | 39 min |
| Feb 24, 3:04 PM EST | Special Weather Statement | MFL | Martin | 26 min |
| Feb 24, 3:06 PM EST | Special Marine Warning | MFL | 54 min | |
| Feb 24, 3:20 PM EST | Special Weather Statement | MFL | Palm Beach | 40 min |
| Feb 24, 4:07 PM EST | Red Flag Warning | MFL | Broward, Miami-Dade, Palm Beach | 27 hr |
| Feb 24, 5:11 PM EST | Special Weather Statement | MFL | Martin | 34 min |
| Feb 24, 5:20 PM EST | Special Weather Statement | MFL | Broward | 40 min |
| Feb 24, 5:23 PM EST | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 21 min |
| Feb 24, 5:30 PM EST | Special Marine Warning | MFL | 60 min | |
| Feb 24, 5:31 PM EST | Special Weather Statement | MFL | Palm Beach | 44 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.